# SDR FDEA201411053526

- Difficulty date: November 5, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N317113
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE IN UPPER FWD CROWN DECAL AREA FROM BS 842.250 TO 844.375 10 INCHES BELOW STRINGER 3R.  COMPLIED WITH EA F-5330-T0308151 PT 1 FUSELAGE PLATES & SKINS EO F-5330-7-5000 PT 5 DECAL ZONE 4 SCRIBE LINE INSPECTIONS.  MAJOR REPAIR.
